Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heavy menstrual bleeding, stomach burning, abdominal cramps, copper iud inserted. Reason for heavy flow?

Had very heavy menstrual bleeding , bled through 3 pads, underwear, and pants on less than an hour, burning in stomach , abdominal cramp-like pain, copper iud inserted about 4 months ago but I also had abnormally heavy bleeding after the birth of second child 5 months ago. Could this be endometreosis, eptopic pregnancy, etc.??
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

Ectopic pregnancy usually will not present with excessive per vaginal bleeding instead internal bleeding occur in this case.
So there is possibility of IUD related menorrhagea or endometriosis.
So you once consult your gynecologist and undergo physical examination and ultrasound to findout the possible cause.
If the bleeding is found to be due to IUD, you may go for removal with her advice.
Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor